| Model Number |
1884507 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that before the surgery, the blade material broke.No part came loose, but the base was crooked.No fragments/pieces detach from the broken device.No material remained in the patient.There was no patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3: product analysis found that, the device and an open pouch were returned in a double plastic bag.The pouch was open from 3 of 4 sides when returned.Upon return, a large gap between the inner and outer hubs was observed (stretched inner shaft spiral wrap).There was a dark residue observed at the proximal end of the inner hub, and striation observed on the inner shaft near the distal end of the inner hub.Due to an expanded/stretched spiral wrap, the device could not be loaded into a handpiece.The device failed functional testing due to defective condition upon return and the inability to load into a handpiece.H6: the previously applied fdm b01, fdr c20 and fdc d16 are no longer applicable.Additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirements stipulated in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional info received that, blade was bent when opened from package.